Hi, I,M 12 hours after sculptra one vial, dilluted in 8 ml of water reconstituted during 8 days. I have terrible bruising which I was always prone to and also what worse terrible sweling , I even got a sort of heamatoma under my eye, even through these area was not injected. I ' ve got some problems with massaging as touching the skin makes the swelling worse, skin becomes red and painful. I also have visible asymetry . I' m really scared.
Terrible swelling after sculptra? (photo)
Doctor Answers (1)
Swelling after Sculptra
It is not uncommon to have some swelling after Sculptra, or any other injectable filler. The swelling can be worse on one side than the other, so I would not be too concerned about your face not looking symmetric at this point. Ice packs may help to bring the swelling down but I would also contact your treating physician. It may be prudent to hold off on massaging the swollen areas, as this could make the swelling worse, but I would listen to the advice of your physician since he or she has the most knowledge about your particular treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.